| Model Number |
PM1134 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
| Date of Event |
08/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in the hospital due to pacemaker pocket infection.It was noted that the pacemaker was eroded through the pacemaker pocket and pocket infection was discovered.The pacemaker was explanted due to pacemaker pocket infection and erosion.The patient's condition was stable.
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was not returned for additional evaluation and the cause of infection could not be determined.